# SDR FDEA201411303985

- Difficulty date: November 30, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA00433
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BS 1701 LBL 5, FLOORBEAM HAS CORROSION ON UNDERSIDE OF CAP.  REPAIRED IAW SRM 53-00-01 FIG 9, AND SRM 51-31-01.    MAJOR REPAIR.
